# SDR A6WA201140250

- Difficulty date: March 5, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 17,795 hours, 16,843 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR L/E IS CHAFED IN 2 PLACES.  REPAIRED LOWER CHAFE DAMAGE ON LT MLG DOOR L/E IAW SRM 51-42-06 AND REO 601R-52-82-034.  REPAIRED UPPER CHAFE DAMAGE ON LT MLG DOOR L/E IAW SRM 51-21-11, 51-25-06 AND 51-25-16.
